Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 610812, 12 pages
http://dx.doi.org/10.1155/2011/610812
Research Article

Existence Results for a Nonlinear Semipositone Telegraph System with Repulsive Weak Singular Forces

1College of Science, Hohai University, Nanjing 210098, China
2College of Aeronautics and Astronautics, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China
3Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China

Received 10 September 2011; Accepted 9 November 2011

Academic Editor: Sebastian Anita

Copyright © 2011 Fanglei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fanglei Wang, Yunhai Wang, and Yukun An, “Existence Results for a Nonlinear Semipositone Telegraph System with Repulsive Weak Singular Forces,” Mathematical Problems in Engineering, vol. 2011, Article ID 610812, 12 pages, 2011. doi:10.1155/2011/610812